# SDR GTIA2022112936805

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 57,459 hours, 26,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY FOUND R1 DOOR ASSIST LOW PRESSURE-SVC'D R1 DOOR ASSIST BOTTLE TO APPROPRIATE PRESSURE IAW AMM 52-10-00.
